# SDR AALA201707249018

- Difficulty date: July 20, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N149AN
- Make and model: Airbus A321-231
- Aircraft serial: 6812
- Aircraft time: 5,803 hours, 2,252 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Part number: 346000491
- Condition: Faulted
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ECAM DISPLAYS CARGO FIRE EXTINGUISHER BOTTLE 1 AFT CARGO BOTTLE FAULT. OVERHEAD PANEL SMOKE PANEL INDICATES FORWARD DISCHARGE, AFT  DISCHARGE. REPLACED FORWARD CARGO FIRE-EXTINGUISHER BOTTLE IAW AMM 26-23-41. ACCOMPLISHED SATISFACTORY OPS CHECK, NO FAULTS NOTED. ACCOMPLISHED RESTORATION OF THE FIRE EXTINGUISHING SYSTEM AFTER ACTIVATION IAW 26-23-00.  AIRCRAFT WAS GROUNDED.
